# SDR CA091206006

- Difficulty date: December 4, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 5,005 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Flow Divider
- Condition: Faulty
- Location: Fuel System
- Part time: 1,663 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

(CAN) THE CREW REPORTED LARGE AMOUNTS OF WHITE SMOKE COMING OUT OF THE ENGINE COWLING AFTER SHUTDOWN.  THERE WAS A POSSIBLE CHANCE THAT A FIRE MAY OCCUR, SO THE FIRE DEPT WAS NOTIFIED.  THE FUEL FLOW DIVIDER WAS SUSPECTED TO BE THE FAULT, THE FLOW DIVIDER WAS LEAKING FUEL AND IT WAS REPLACED.  A TOTAL OF 5 GROUND RUNS WERE COMPLETED.  NO ABNORMALITIES WERE NOTED.  ACFT RETURNED TO SERVICE.  THERE WAS 1663 HR`S ON THIS FLOW DIVIDER.
